# SDR UF6A980907

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851AW
- Make and model: Bag ATP
- Aircraft serial: 2020
- System (JASC): 3350 · Emergency Lighting
- Part: Cable Assy
- Part number: 58786
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - FLT 5705 - AFT SECTION OF FLOOR PROXIMITY LIGHTING INOP.  MAINTENANCE REPLACED CABLE ASSY.  OPS CHECK GOOD.  (M)
